Alert archive / California / Red Flag Warnings in 2020
Red Flag Warning 3, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Sep 27, 2020, 1:03 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Sep 28, 2020, 5:00 AM PDT. It was in force for 36 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 27, 2020, 1:03 PM PDT (20:03 UTC)
- In effect from
- Sep 28, 2020, 5:00 AM PDT
- Expired
- Sep 29, 2020, 5:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 1:32 PM PDT | WILDFIRE | 10 Nnw Lake Elsinore, CA | CANDY FIRE, REPORTED AT 132 PM SEPTEMBER 29. THE WILDFIRE BURNED 225 ACRES BY 4 PM BEFORE THE FORWARD PROGRESS WAS HALTED BY 6 PM. NUMEROUS AIRCRAFT WERE USED. CONDITIONS WERE HOT AND DRY WITH LOCAL WINDS. SMOKE VISIBLE FROM I-15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
423 WWUS86 KSGX 272003 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 103 PM PDT Sun Sep 27 2020 CAZ248-250-255-256-258-265-280415- /O.UPG.KSGX.FW.A.0003.200928T1200Z-200929T0000Z/ /O.NEW.KSGX.FW.W.0003.200928T1200Z-200929T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 103 PM PDT Sun Sep 27 2020 ...RED FLAG WARNING IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SAN BERNARDINO...RIVERSIDE...AND SAN DIEGO COUNTY MOUNTAINS AND VALLEYS... The National Weather Service in San Diego has issued a Red Flag Warning...which is in effect from 5 AM to 5 PM PDT Monday. The Fire Weather Watch is no longer in effect. * WIND...Areas of northeast to east winds 15 to 25 mph with gusts to 40 mph. Higher gusts possible in the windiest locations. * HUMIDITY...Lowest daytime humidity of 10 to 15 percent. * TIMING...5 AM through 5 PM Monday. * OUTLOOK...Winds will weaken Monday evening. Another increase in wind will occur Tuesday morning, but will not be as strong. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Connolly
8 follow-up statements
022 WWUS86 KSGX 280403 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 903 PM PDT Sun Sep 27 2020 CAZ248-250-255-256-258-265-281300- /O.CON.KSGX.FW.W.0003.200928T1200Z-200929T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 903 PM PDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SAN BERNARDINO...RIVERSIDE...AND SAN DIEGO COUNTY MOUNTAINS AND VALLEYS... * WIND...Areas of northeast to east winds 15 to 25 mph with gusts to 40 mph. Higher gusts possible in the windiest locations. * HUMIDITY...Lowest daytime humidity of 10 to 15 percent. * TIMING...5 AM through 5 PM Monday. * OUTLOOK...Winds will weaken Monday evening. Another increase in wind will occur Tuesday morning, but will be more focused in an Diego County and below east-west oriented passes. It will be hotter and drier on Tuesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
273 WWUS86 KSGX 281052 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 352 AM PDT Mon Sep 28 2020 CAZ248-250-255-256-258-265-282200- /O.CON.KSGX.FW.W.0003.200928T1200Z-200929T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 352 AM PDT Mon Sep 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM PDT THIS AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR MOUNTAINS AND VALLEYS IN SAN BERNARDINO...RIVERSIDE...AND SAN DIEGO COUNTIES... * WIND...Areas of northeast to east winds 15 to 25 mph with gusts to 40 mph. Stronger gusts possible in the windiest locations. * HUMIDITY...Lowest daytime humidity of 10 to 15 percent. * TIMING...5 AM through 5 PM Monday. * OUTLOOK...Winds will weaken this evening. Another increase in winds will occur Tuesday morning, but will be more focused in an Diego County and below east-west oriented passes. It will be hotter and drier on Tuesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 17
547 WWUS86 KSGX 281745 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 1045 AM PDT Mon Sep 28 2020 ...RED FLAG WARNING EXTENDED FOR PARTS OF SAN DIEGO AND RIVERSIDE COUNTIES THROUGH 5 PM TUESDAY DUE TO GUSTY EAST WINDS AND LOW HUMIDITY... CAZ248-250-256-258-265-290145- /O.EXT.KSGX.FW.W.0003.000000T0000Z-200930T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 1045 AM PDT Mon Sep 28 2020 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR MOUNTAINS AND VALLEYS IN SAN BERNARDINO...RIVERSIDE...AND SAN DIEGO COUNTIES... * WIND...Areas of northeast to east winds 15 to 25 mph with gusts to 40 mph. Stronger gusts possible in the windiest locations, mainly Tuesday morning. * HUMIDITY...Lowest daytime humidity of 10 to 15 percent today and 8 to 12 percent Tuesday. * TIMING...Through 5 PM Tuesday. * OUTLOOK...Winds will weaken somewhat this afternoon and evening, but winds will increase again Tuesday morning, but will be more focused in San Diego County and through San Gorgonio and Banning Pass before gradually weakening Tuesday afternoon. It will be hotter and drier on Tuesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ255-290000- /O.CON.KSGX.FW.W.0003.000000T0000Z-200929T0000Z/ San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest- 1045 AM PDT Mon Sep 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR MOUNTAINS AND VALLEYS IN SAN BERNARDINO...RIVERSIDE...AND SAN DIEGO COUNTIES... * WIND...Areas of northeast to east winds 15 to 25 mph with guststo 40 mph. Stronger gusts possible in the windiest locations. * HUMIDITY...Lowest daytime humidity of 10 to 15 percent. * TIMING...Through 5 PM today. * OUTLOOK...Winds will weaken this afternoon and evening with only a slight increase Tuesday morning in the San Bernardino County Mountains. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Maxwell
356 WWUS86 KSGX 290414 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 914 PM PDT Mon Sep 28 2020 ...RED FLAG WARNING EXTENDED FOR PARTS OF SAN DIEGO AND RIVERSIDE COUNTIES THROUGH 5 PM TUESDAY DUE TO GUSTY EAST WINDS AND LOW HUMIDITY... CAZ248-250-256-258-265-291300- /O.CON.KSGX.FW.W.0003.000000T0000Z-200930T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 914 PM PDT Mon Sep 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR MOUNTAINS AND VALLEYS IN SAN BERNARDINO...RIVERSIDE...AND SAN DIEGO COUNTIES... * WIND...Areas of northeast to east winds 15 to 25 mph with gusts to 40 mph. Stronger gusts possible in the windiest locations, mainly Tuesday morning. * HUMIDITY...Lowest daytime relative humidity 8 to 12 percent Tuesday. * TIMING...Through 5 PM Tuesday. * OUTLOOK...Winds will increase again Tuesday morning, but will be more focused in San Diego County and through San Gorgonio and Banning Pass before gradually weakening Tuesday afternoon. It will be hotter and drier on Tuesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
556 WWUS86 KSGX 290926 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 226 AM PDT Tue Sep 29 2020 CAZ248-250-256-258-265-300000- /O.CON.KSGX.FW.W.0003.000000T0000Z-200930T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 226 AM PDT Tue Sep 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR COASTAL MOUNTAIN SLOPES AND INLAND VALLEYS IN SAN DIEGO COUNTY... * WIND...Areas of east winds 15 to 25 mph in the morning with gusts to 40 mph...becoming east 10 to 20 mph in the afternoon with gusts to 30 mph. Stronger gusts are possible in the windiest locations this morning. * HUMIDITY...Lowest humidity of 8 to 12 percent. * TIMING...The winds will be strongest and most widespread this morning with the humidity lowest in the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 17
387 WWUS86 KSGX 290941 AAA RFWSGX URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service San Diego CA 241 AM PDT Tue Sep 29 2020 CAZ248-250-256-258-265-300000- /O.CON.KSGX.FW.W.0003.000000T0000Z-200930T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 241 AM PDT Tue Sep 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE COASTAL SLOPES OF THE MOUNTAINS AND INLAND VALLEYS IN RIVERSIDE AND SAN DIEGO COUNTIES... * WIND...Areas of east winds 15 to 25 mph in the morning with gusts to 40 mph...becoming east 10 to 20 mph in the afternoon with gusts to 30 mph. Stronger gusts are possible in the windiest locations this morning. * HUMIDITY...Lowest humidity of 8 to 12 percent. * TIMING...The winds will be strongest and most widespread this morning with the humidity lowest in the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 17
296 WWUS86 KSGX 292046 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 146 PM PDT Tue Sep 29 2020 CAZ248-250-256-258-265-300000- /O.CON.KSGX.FW.W.0003.000000T0000Z-200930T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 146 PM PDT Tue Sep 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE COASTAL SLOPES OF THE MOUNTAINS AND INLAND VALLEYS IN RIVERSIDE AND SAN DIEGO COUNTIES... * WIND...Most winds were relatively light, but local east winds 15 to 25 MPH will still be possible this afternoon. * HUMIDITY...Lowest humidity of 5 to 12 percent. * TIMING...The winds were strongest and most widespread earlier this morning but the humidity is lowest in the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Maxwell
468 WWUS86 KSGX 292354 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 454 PM PDT Tue Sep 29 2020 CAZ248-250-256-258-265-300100- /O.EXP.KSGX.FW.W.0003.000000T0000Z-200930T0000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- 454 PM PDT Tue Sep 29 2020 ...RED FLAG WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE COASTAL SLOPES OF THE MOUNTAINS AND INLAND VALLEYS IN RIVERSIDE AND SAN DIEGO COUNTIES... Winds will be weaker, but low relative humidity, heat and extremely dry conditions will continue an elevated fire weather risk this week. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Sep 27, 9:38 AM PDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 27, 9:38 AM PDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
938 AM PDT Sun Sep 27 2020
.SYNOPSIS...
High pressure building over the western states will bring hot and
dry weather to SoCal this week. A Santa Ana pattern begins to set
up today, elevating the fire weather threat through much of the
week. Offshore flow will be strongest late tonight through Monday
morning over the mountains and foothills. Winds will weaken
Tuesday through the remainder of the week, but the heat and low
humidity will continue. Gradual cooling will occur over the
weekend as the high starts to break down.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
At 9 AM, GOES satellite showed low clouds continuing over the
coastal areas and the western valleys. High clouds were moving to
the southwest across the region. Low clouds should scatter out
late morning, but may stick around the immediate coast through the
afternoon hours. Today will be a transition day as weak offshore
flow begins to surface over the mountains and foothills, while
onshore flow prevails over the coast and valleys. Slight warming
will occur today for inland areas, with coastal areas remaining
about the same as yesterday.
The heat will be more noticeable Monday, especially west of the
mountains. A expansive area of high pressure will build in over
the western states, bringing hot and dry weather to the region
through much of the week. The hottest days appear to be Tuesday
through Thursday. High temperatures in the Inland Empire will
reach 100 to 105 degrees, and highs in the San Diego valleys will
be in the mid to upper 90s, with some spots reaching or exceeding
100 degrees Tuesday through Thursday. Coastal areas will also be
feeling the heat, with temperatures in the mid to upper 80s,
perhaps some inland coastal areas reaching into the low 90s.
Pressure gradients will begin to trend offshore today, putting us
into a Santa Ana pattern. Northeast to east winds will begin to
surface over the mountains today, but will be fairly weak, with
peak gusts of 20 to 25 mph. Humidity values will plummet over the
mountains and foothills Monday morning, with minimum daytime
humidity values of 10 to 15 percent expected through much of the
week. Winds will peak in strength overnight tonight through Monday
afternoon, with peak gusts to 40 mph in the mountains, passes and
foothills. Higher gusts could occur in the windiest areas. Winds
will decrease Monday evening, and could increase again late Monday
night through Tuesday afternoon, although the strength of the
winds appear to be a little weaker at this time. Lower humidity
will spread further west on Tuesday towards the coast.
The Fire Weather Watch will likely be upgraded to a Red Flag
Warning with the afternoon forecast package. Although the winds
will be weaker Tuesday through Friday, weak offshore flow,
combined with low humidity and dry fuels will elevate the fire
weather threat through much of the week.
Ensembles are currently showing a slow cooling trend over the
weekend as the high begins to break down. Temperatures will still
be quite warm and above normal over the weekend, but lowering
heights and increased onshore flow should bring temperatures back
to normal by early next week.
&&
.AVIATION...
271615Z...Coast/Valleys...BKN-OVC stratus with bases 1200-1500 ft
MSL and tops to 2000 ft MSL will gradually clear through 19Z, with
some BKN CIGs lingering near the beaches this afternoon. Stratus
will redevelop this evening, mostly 00Z-04Z near the coast and up to
30-35 miles inland by 12Z Mon. Cigs could reach KONT for a few hours
early Mon morning. Bases will be 1000-1300 ft MSL with tops to 1800
ft MSL, with local vis 1-3 miles in the valleys and higher terrain
obscured. Clearing will likely be earlier Monday, mostly before 17Z.
Mountains/Deserts...Mostly clear skies with unrestricted vis will
continue through Monday. E/NE winds 15-25 kts with gusts to 30-35
kts will develop near and west of mtn ridges and through passes
09Z-21Z Mon along with areas of LLWS and moderate up/downdrafts.
&&
.MARINE...
Northwest winds may gust locally over 20 knots over the Outer
Waters during the late afternoons and evenings Tuesday through
Thursday. Otherwise, no hazardous marine conditions are expected
through Friday.
&&
.FIRE WEATHER...
Offshore winds will begin surface in the mountains today with
east to northeast winds of 10 to 20 mph gusting to 25 mph.
Humidity of 15 to 20 percent will elevate fire weather concerns
this afternoon. The stronger offshore winds occur later tonight
through Monday afternoon with northeast to east winds of 15 to 25
mph gusting to 40 mph and lowest daytime humidity of 10 to 15
percent, resulting in critical fire weather conditions Monday.
The Fire Weather Watch that is in effect from 5 AM to 5 PM Monday
for the San Bernardino, Riverside, and San Diego County mountains
and valleys will likely be upgraded to a Red Flag Warning this
afternoon.
Northeast to east winds will weaken Monday evening, but will
increase again late Monday night through Tuesday afternoon. Right
now, it appears winds will be slightly weaker than Monday. Weak
offshore flow will continue each night and morning through the
week. These winds, combined with low humidity and dry fuels, will
bring elevated to near-critical fire weather conditions through
the end of the week.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Fire Weather Watch from late tonight through Monday afternoon
for Riverside County Mountains-Including The San Jacinto
Ranger District Of The San Bernardino National Forest-San
Bernardino County Mountains-Including The Mountain Top And
Front Country Ranger Districts Of The San Bernardino
National Forest-San Bernardino and Riverside County Valleys
-The Inland Empire-San Diego County Inland Valleys-San
Diego County Mountains-Including The Palomar And Descanso
Ranger Districts of the Cleveland National Forest-San
Gorgonio Pass Near Banning.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...Connolly
AVIATION/MARINE...MaxwellThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 1:10 PM PDT | Heat Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 4 days |
Nearby
Red Flag Warnings in California, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.